PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 103-108
Tytuł artykułu

A classification of Poisson homogeneous spaces of complex reductive Poisson-Lie groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a complex reductive connected algebraic group equipped with the Sklyanin bracket. A classification of Poisson homogeneous G-spaces with connected isotropy subgroups is given. This result is based on Drinfeld's correspondence between Poisson homogeneous G-spaces and Lagrangian subalgebras in the double D𝖌 (here 𝖌 = Lie G). A geometric interpretation of some Poisson homogeneous G-spaces is also proposed.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
103-108
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Department of Mathematics and Mechanics, Kharkov State University, 4 Svobody Sq., Kharkov, 310077, Ukraine
Bibliografia
  • [1] A. A. Belavin and V. G. Drinfeld, Triangle equations and simple Lie algebras, in: Soviet Scientific Reviews, Section C 4, 1984, 93-165 (2nd edition: Classic Reviews in Mathematics and Mathematical Physics 1, Harwood, Amsterdam, 1998).
  • [2] N. Bourbaki, Groupes et algèbres de Lie, ch. 4-6, Hermann, Paris, 1968.
  • [3] V. G. Drinfeld, On Poisson homogeneous spaces of Poisson-Lie groups, Theor. Math. Phys. 95 (1993), 226-227.
  • [4] V. G. Drinfeld, Quantum Groups, in: Proceedings of the International Congress of Mathematicians, 1986, Berkeley, 1987, 798-820.
  • [5] V. V. Gorbatsevich, A. L. Onishchik and E. B. Vinberg, Structure of Lie groups and Lie algebras, Encyclopaedia of Math. Sci. 41, Springer-Verlag, Berlin, 1994.
  • [6] E. A. Karolinsky, A classification of Poisson homogeneous spaces of a compact Poisson-Lie group, Mathematical Physics, Analysis, and Geometry 3 (1996), 274-289 (in Russian).
  • [7] L.-C. Li and S. Parmentier, Nonlinear Poisson structures and r-matrices, Commun. Math. Phys. 125 (1989), 545-563.
  • [8] J.-H. Lu, Classical dynamical r-matrices and homogeneous Poisson structures on G/H and K/T, math. SG/9909004.
  • [9] A. L. Onishchik and E. B. Vinberg, Lie groups and algebraic groups, Springer-Verlag, Berlin, 1990.
  • [10] S. Parmentier, Twisted affine Poisson structures, decomposition of Lie algebras, and the Classical Yang-Baxter equation, preprint MPI/91-82, Max-Planck-Institut für Mathematik, Bonn, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.